Nihonkai Mathematical Journal

On The Deformation Theory Of Pseudo Hermitian CR-structures which Preserve the Webster's Scalar Curvature (An Approach To The Local Moduli Theory For Strongly Pseudo Convex Domains)

Takao Akahori

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 1, Number 1 (1990), 55-88.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779387

Mathematical Reviews number (MathSciNet)
MR1076555

Zentralblatt MATH identifier
0956.32502

Citation

Akahori, Takao. On The Deformation Theory Of Pseudo Hermitian CR-structures which Preserve the Webster's Scalar Curvature (An Approach To The Local Moduli Theory For Strongly Pseudo Convex Domains). Nihonkai Math. J. 1 (1990), no. 1, 55--88. https://projecteuclid.org/euclid.nihmj/1273779387


Export citation